Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Severe RA. On prednisone, methotrexate, folic acid, oxycodone. Help?

Hello, I am a 51 year young woman, I have sever RA for past 20 years. Been on Prednisone for the whole time, currently 5 mgs a day, areva 20 mgs day, methotrexate 7 pills once a week, and folic acid every day. This morning I found a nodule on the back of my left leg just above my ankle (this ankle is fused) it is very sore and red. I also had stage 1b lung cancer . I have been cancer free for one year, just had a check up in Jan. I have a history of staph and other bactirial infections in my feet . Just wondering if I should be very concerned and call my ortho doctor tomorrow, or wait and see what happens. I also have oxycodone 5/525 and I have take 1 and 1/2 pills already today. I have a very high pain tolerance ( so it is unusal for me to take this much pain meds) and it is very rare if I run a fever, thru all my infections on my feet I was hospitalized 3 times and came home with pick lines and never once ran a fever. Thank You
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Internal Medicine Specialist 's  Response
hello !

It seems you have been having a quite a disturbing joint disease. Currently you are disturbed by this sore red nodule on the back of your leg. With the kind of immunosuppresive medicines that you are taking for your RA, it is likely that despite severe infection you might not have a fever.
Any red nodule which is sore could be an initial focus and should not be left undiagnosed.
I would suggest you to meet a physician for a local infection , to see of you are developing signs of infection.
Hope you query is resolved.
Answered: Tue, 2 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor